Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 4329613, 15 pages
Research Article

An Improved L-Shaped Method for Solving Process Flexibility Design Problems

1Department of Industrial Engineering, Tsinghua University, Beijing 100084, China
2University of Alabama in Huntsville, Huntsville, AL 35899, USA
3Logistics Engineering and Simulation Laboratory, Graduate School at Shenzhen, Tsinghua University, Shenzhen 518055, China

Received 2 March 2016; Revised 17 July 2016; Accepted 21 July 2016

Academic Editor: Xiangyu Meng

Copyright © 2016 Huasheng Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huasheng Yang, Jatinder N. D. Gupta, Lina Yu, and Li Zheng, “An Improved L-Shaped Method for Solving Process Flexibility Design Problems,” Mathematical Problems in Engineering, vol. 2016, Article ID 4329613, 15 pages, 2016. doi:10.1155/2016/4329613